# SDR UIEA2019071804790

- Difficulty date: July 18, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,561 hours, 18,560 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM 1 - VERIFICATION FLIGHT UNSATISFACTORY DUE TO CONTINUED ENGINE PROBLEM. ITEM 2 - IN DESCENT, AT FLT IDLE, L ENGINE N1 INCREASES 10-14% UN-COMMANDED THEN RETURNS TO IDLE REPEATEDLY L ENGINE N2 INCREASES APPROX 4% AND FUEL FLOW INCREASES 400 LBS TEMPORARILY. ( LP 1033709 - M2: CHECKED WIRING TO L THRUST LVR ASSY CONT SWITCH & OPERATION OF SWITCH IAW SWPM 20-60-02. OPS CHECK GOOD AT THIS TIME, NO DEFECTS IN WIRES TO SWITCH NOTED.  LP 1033709 - M3: PARTIALLY COMPLIED WITH WIRE REPLACEMENT OF WIRES W040-103-20, W062-62P- 20 AND W756-10-20 IAW WDM 73-21-19, ALSO REMOVED AND REPLACED DIODE BLOCK R575 AND TERMINAL BLOCK TB248 YAM IN THE P50 IAW W/D/M 73-21-19, CONTINUITY AND MEG CHECK NORMAL. P50 INTERNAL WIRING STILL REQUIRES COMPLETION. DURING T/SING OF LT ENG. FAULTY, FOUND WIRE W756-107-22 BETWEEN CONNECTOR D8030P AND D5832P, REPAIRED WIRE IAW WSP 20-30-12.  ITEM M6: REMOVED AND REPLACED LT TRU IAW AMM 20-11-00 AND WDM 24-32-11, P/N OFF: 4-273-03, S/N OFF: 3633.  ITEM M7: REMOVED AND REPLACED LT EEC CARD IAW AMM 20-41-01 OPS CHECK IS GOOD AT THIS TIME. DONE IAW AMM 71-00-00, P/N OFF: 185T0096-7, S/N OFF: D02525.  ITEM M9: RAI LEFT ENG PIMU IAW AMM 77-35-01, OPS CHECK OK, P/N OFF: 285T0607-17, S/N OFF: D00445.  ITEM M12: COMPLETED ACTION PLAN AP-15563, REMOVED AND REPLACED THE FOLLOWING WIRES AND PINS IN P50 PANEL, W1078-780, WO1078-179, W1078-089, W1078-124 AND W 1078-088 IAW WDM 73-21-19 PG 2 AND SWPM CHP 20.               LP 1108657 - M13: REPLACED CONNECTOR D5036J AND WIRES W0684-203R-18 AND W0684-203B-18 IAW SWPM CH20 AND WDM 32-09-11  LP 1108662 - VERIFICATION FLIGHT WAS SUCCESSFUL, CLEARED DMI 114260. PLACARD REMOVED.  )
